BibTeX record journals/mst/BuhrmanHT91

download as .bib file

@article{DBLP:journals/mst/BuhrmanHT91,
  author    = {Harry Buhrman and
               Steven Homer and
               Leen Torenvliet},
  title     = {Completeness for Nondeterministic Complexity Classes},
  journal   = {Mathematical Systems Theory},
  volume    = {24},
  number    = {3},
  pages     = {179--200},
  year      = {1991},
  url       = {http://dx.doi.org/10.1007/BF02090397},
  doi       = {10.1007/BF02090397},
  timestamp = {Fri, 03 Jun 2011 16:03:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/BuhrmanHT91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}